# SDR UIEA2016031500163

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,798 hours, 22,853 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Part number: 65B07677110
- Condition: Leaking
- Location: Cabin Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LOCATED 2L WINDOW SEAL LEAKING.  R & R WINDOW SEAL LOCATED AT 2L SEAT POSITION IAW AMM 56-21-01.
